From cubical to globular higher categories
Diagrammes, Volume S67-68 (2012), pp. 117-148.
@article{DIA_2012__S67-68__117_0,
     author = {Grandis, Marco and Par\'e, Robert},
     title = {From cubical to globular higher categories},
     journal = {Diagrammes},
     pages = {117--148},
     publisher = {Universit\'e Paris 7, Unit\'e d'enseignement et de recherche de math\'ematiques},
     volume = {S67-68},
     year = {2012},
     mrnumber = {3024904},
     zbl = {1338.18030},
     language = {en},
     url = {http://www.numdam.org/item/DIA_2012__S67-68__117_0/}
}
TY  - JOUR
AU  - Grandis, Marco
AU  - Paré, Robert
TI  - From cubical to globular higher categories
JO  - Diagrammes
PY  - 2012
SP  - 117
EP  - 148
VL  - S67-68
PB  - Université Paris 7, Unité d'enseignement et de recherche de mathématiques
UR  - http://www.numdam.org/item/DIA_2012__S67-68__117_0/
LA  - en
ID  - DIA_2012__S67-68__117_0
ER  - 
%0 Journal Article
%A Grandis, Marco
%A Paré, Robert
%T From cubical to globular higher categories
%J Diagrammes
%D 2012
%P 117-148
%V S67-68
%I Université Paris 7, Unité d'enseignement et de recherche de mathématiques
%U http://www.numdam.org/item/DIA_2012__S67-68__117_0/
%G en
%F DIA_2012__S67-68__117_0
Grandis, Marco; Paré, Robert. From cubical to globular higher categories. Diagrammes, Volume S67-68 (2012), pp. 117-148. http://www.numdam.org/item/DIA_2012__S67-68__117_0/

[ABS] F.A.A. Al-Agl - R. Brown - R. Steiner, Multiple categories: the equivalence of a globular and a cubical approach, Adv. Math. 170 (2002), 71-118. | MR | Zbl

[BH1] R. Brown And P.J. Higgins, On the algebra of cubes, J. Pure Appl. Algebra 21 (1981), 233-260. | MR | Zbl

[BH2] R. Brown - P.J. Higgins, Tensor products and homotopies for ω -groupoids and crossed complexesJ. Pure Appl. Algebra 47 (1987), 1-33. | MR | Zbl

[CL] E. Cheng - A. Lauda, Higher-dimensional categories: an illustrated guide book, draft version, revised 2004. http://www.math.uchicago.edu/~eugenia/guidebook/index.html

[CM] H.S.M. Coxeter - W.O.J. Moser, Generators and relations for discrete groups, Springer, Berlin 1957. | MR | Zbl

[GPS] R. Gordon, A.J. Power, R. Street, Coherence for tricategories, Mem. Amer. Math. Soc. 117 (1995), n.558. | MR | Zbl

[G1] M. Grandis, Higher cospans and weak cubical categories (Cospans in Algebraic Topology, I), Theory Appl. Categ. 18 (2007), No. 12, 321-347. | MR | Zbl

[G2] M. Grandis, Collared cospans, cohomotopy and TQFT (Cospans in Algebraic Topology, II), Theory Appl. Categ. 18 (2007), No. 19, 602-630. | MR | Zbl

[G3] M. Grandis, Cubical cospans and higher cobordisms (Cospans in Algebraic Topology, III), J. Homotopy Relat. Struct. 3 (2008), 273-308. | MR | Zbl

[G4] M. Grandis, The role of symmetries in cubical sets and cubical categories (On weak cubical categories, I), Cah. Topol. Géom. Différ. Catég. 50 (2009), 102-143. | Numdam | MR | Zbl

[G5] M. Grandis, Limits in symmetric cubical categories (On weak cubical categories, II), Cah. Topol. Géom. Différ. Catég. 50 (2009), 242-272. | Numdam | MR | Zbl

[G6] M. Grandis, A lax symmetric cubical category associated to a directed space, in preparation. Revised version of: 'A symmetric cubical category associated to a directed space', Dip. Mat. Univ. Genova, Preprint 590 (2010). | MR | Zbl

[GM] M. Grandis - L. Mauri, Cubical sets and their site, Theory Appl. Categ. 11 (2003), No.8 185-211. | MR | Zbl

[GP1] M. Grandis - R. Paré, Limits in double categories, Cah. Topol. Géom. Différ. Catég. 40 (1999), 162-220. | Numdam | MR | Zbl

[GP2] M. Grandis - R. Paré, Adjoint for double categories, Cah. Topol. Géom. Différ. Catég. 45 (2004), 193-240. | Numdam | MR | Zbl

[GP3] M. Grandis - R. Paré, Kan extensions in double categories (On weak double categories, Part III), Theory Appl. Categ. 20 (2008), No. 8, 152-185. | MR | Zbl

[GP4] M. Grandis - R. Paré, Lax Kan extensions for double categories (On weak double categories, Part IV), Cah. Topol. Géom. Différ. Catég. 48 (2007), 163-199. | Numdam | MR | Zbl

[Jo] D.L. Johnson, Topics in the theory of presentation of groups, Cambridge Univ. Press, Cambridge 1980. | MR | Zbl

[K1] D.M. Kan, Abstract homotopy I, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 1092-1096. | MR | Zbl

[K2] D.M. Kan, Abstract homotopy. II, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 255-258. | MR | Zbl

[Le] T. Leinster, Higher operads, higher categories, Cambridge University Press, Cambridge 2004. | MR | Zbl